# SDR MASA20201230164

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 39,777 hours, 32,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E BAY STGR SPLICE CORRODED AT FS 333 STGR 26L.  R & R STGR SPLICE 26L AT FS 333 PN-SH670-32429-3, IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
